Just wanted to ask whether sexual side effects of antidepressants go away after a while? I’m in 5 mg cipralex which is a pretty mild dosage. Still facing slight issues. The doc told me to raise it to 10 mg. I’m just curious if that might further escalate the sexual side effects.
Only time will tell. This is a common side effect of antidepressants. I would say this particular side effect is one that is more likely to stick around than some others, though. But again, these things are very individual.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.